Novakal, folac, neo hormoviton, Folacom, Selediar, Axtan, BD gard, elkana tablet, cendo lyteers, novabion, abajos, Phenol Glycerol, ottopan tablet, selesmol, Paracetamol 500 mg Tablet, lactulax syrup gunaceta, bubuk taburia, Dehidralyte

Gunaceta : Paracetamol 500 mg Tablet & 650 mg Caplet

Manufacturer Gunaceta is produced by Sunthi Sepuri.   Generic name Paracetamol   Brand names Gunaceta   Active substance Paracetamol 500 mg & 650 mg   Gunaceta indication Depriving of pains and reducing fever with headache, toothache, menstruation and rheumatoid arthritis and muscle.   Dose Adult : 3 – 4 times a day 1 – 2 tablets […]

Biogesic Tablet : Paracetamol Tablet 500 mg

ManufacturerProbus. MarketerBiomedis. ContentsParacetamol. Indications/usesFever, dysmenorrhea, musculoskeletal disorder. Other painful conditions eg, headache, toothache, arthritis & other musculoskeletal disorders. Dosage/directions for useAdult 1-2 tab 3 times daily. Children 7-12 yr 10-15 mL, 2-6 yr 5-10 mL. Infant 2.5-5 mL. To be taken 3-4 times daily. AdministrationMay be taken with or without food. Special precautionsRenal & hepatic […]

Biogesic Oral Liquid Paracetamol 160 mg/5 mL

ManufacturerProbus. MarketerBiomedis. ContentsParacetamol. Indications/usesFever, dysmenorrhea, musculoskeletal disorder. Other painful conditions eg, headache, toothache, arthritis & other musculoskeletal disorders. Dosage/directions for useAdult 1-2 tab 3 times daily. Children 7-12 yr 10-15 mL, 2-6 yr 5-10 mL. Infant 2.5-5 mL. To be taken 3-4 times daily. AdministrationMay be taken with or without food. Special precautionsRenal & hepatic […]

Cupanol Suspension : Paracetamol 120 mg/5 ml

ManufacturerGuardian Pharmatama. CompositionEach 1 measuring spoon (5 mL) suspension cupanol contains paracetamol 120 mg. PharmacologyParacetamol as an analgesic and antipyretic. Indication Relieves headache. Relieves toothache. Relieves fever. Dosage Infant 3 months – 1 year : ½ – 1 measuring spoon, 3 times daily. Children 1 – 6 years : 1 – 2 measuring spoons, 3 […]

Pyridol Syrup : Paracetamol 120 mg/5 ml

ManufacturerPyridam. CompositionEach measuring spoonful (5 ml) contains :Paracetamol (120 mg) PharmacologyPyridol contains paracetamol which acts as an analgesic by increasing pain threshold and as antipyretic by direct action on the hypothalamic heat regulating center. IndicationPyridol is indicated for the relief of pain associated with headache, tootache, and fever. ContraindicationHypersensitivity to paracetamol.Patients with severe hepatic dysfunction. […]

Gunabion Caplet : Vitamin B1, B6, B12

ManufacturerSunthi Sepuri. Active substancesVitamin B1 100 mgVitamin B6 200 mgVitamin B12 200 mcg IndicationPrevention and deficiency medication of vitamin B1, B6 and B12 such as in neuralgia, neuritis perifer and anemia. Dose2 – 3 times a day 1 capsule film coated. ContraindicationHypersensitive towards of this product component. PackagingBox @ 10 x 10 (100 caplets).  

Febryn Suspension : Ibuprofen 100 mg/5 ml

ManufacturerSunthi Sepuri. Active substanceIbuprofen 100 mg. IndicationReducing of minor to medium pains particularly for toothache or tooth extraction, after surgery, headache, rheumatoid arthritis and non arthritis, sprains pain. Dose Adult : 3 – 4 times 10 ml a day. Children 1 – 2 years old : 3 – 4 times 2,5 ml a day. Children […]

Depo Prothyra : Medroxyprogesterone Acetate 150 mg/1 ml

ManufacturerSunthi Sepuri. Active substanceMedroxyprogesterone acetate. IndicationContraceptive injection for 3 months period. Dose150 mg MPA 1 ml every 3 months (13 weeks), taken by injection I.M in gluteal or deltoid muscle. ContraindicationWomen pregnancy. PackagingBox @ 20 vial 1 ml.  

Cyclo Prothyra Suspension Injection

ManufacturerSunthi Sepuri. Active substancesMedroxyprogesterone acetate 25 mgEstradiol cypionate 5 mg IndicationContraceptive injection for 1 month. DoseIntramuscular injection, 1 vial taken every 30 days (± 3 days). Contraindication Acknowledged or diagnosed of pregnant. Hypersensitive towards active substance of this product. Undiagnosed of vagina hemorrhage. Undiagnosed of urinary tract infection. Diagnosed of breasts abnormality. Abnormal pap smear. […]

Befit Caplet

ManufacturerSunthi Sepuri. Active substancesBeta caroten 10 %, 30 mg, 95000 IUVitamin C 300 mgVitamin E 50 mgZn 15 mgSe 25 mcg IndicationAs vitamin and mineral supplements, befit avails to preserve of body health and vitality. DoseAdult : 1 caplet film coated everyday, taken concurrent with meal time. ContraindicationHypersensitive towards one of medicine component. PackagingBox @ […]